# SDR AALA202005059006

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 7,697 hours, 824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: REF. TII 70566844- WHILE RUNNING A WBU SCR- WELS CONTROL UNITS CLASS NO. 7 AND NO 31 ARE NOT  REPORTING. (NETWORK IS NOT FULLY FORMED). MAINTENANCE MSGS 33-12131 AND 33-12107 DISPLAYED ON  EXISTING FAULTS PAGE. REMOVED AND REPLACED BATTERY NO.7. SEE AALA202005059007 FOR ADDITIONAL PARTS.
